Alert archive / Tennessee / Flash Flood Warnings in 2016

Flash Flood Warning 10, NWS Nashville, TN

May 11, 20164 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 11, 2016, 9:24 AM CDT for 4 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2016, 9:24 AM CDT (14:24 UTC)
Expired
May 11, 2016, 12:15 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN

The radar

The Nashville radar (KOHX), 133 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:45 AM CDTFLASH FLOOD3 N Cookeville, TNFISK RD CLOSED DUE TO WATER OVER THE ROAD. FREE HILL RD NEAR N WASHINGTON IS ALSO UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

955 
WGUS54 KOHX 111424
FFWOHX
TNC035-049-133-141-111715-
/O.NEW.KOHX.FF.W.0010.160511T1424Z-160511T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
924 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1215 PM CDT

* AT 922 AM CDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS
  PRODUCING TORRENTIAL RAIN ACROSS THE WARNED AREA. TWO TO THREE
  INCHES OF RAIN HAVE ALREADY FALLEN...AND FLASH FLOODING MAY OCCUR
  AS A RESULT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COOKEVILLE...CROSSVILLE...FAIRFIELD GLADE...ALGOOD...MONTEREY...CRAB
  ORCHARD...SLATE SPRINGS...RICKMAN AND CLARKRANGE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO MORE INCHES ARE POSSIBLE IN
THE WARNED AREA...ESPECIALLY ACROSS PUTNAM COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. IT IS TOO DIFFICULT TO JUDGE THE
DEPTH OF WATER OVER ROADWAYS. FIND ALTERNATE ROUTES.

&&

LAT...LON 3588 8472 3618 8563 3623 8557 3622 8556
      3624 8553 3626 8553 3626 8551 3629 8549
      3621 8491 3615 8491 3613 8487 3608 8483
      3610 8482 3609 8480 3605 8479 3600 8473
      3591 8468

$$

AL
2 follow-up statements
190 
WGUS74 KOHX 111536
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1036 AM CDT WED MAY 11 2016

TNC035-049-133-141-111715-
/O.CON.KOHX.FF.W.0010.000000T0000Z-160511T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OVERTON TN-CUMBERLAND TN-PUTNAM TN-FENTRESS TN-
1036 AM CDT WED MAY 11 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHERN OVERTON...NORTHERN CUMBERLAND...CENTRAL PUTNAM AND
SOUTHWESTERN FENTRESS COUNTIES...

AT 1027 AM CDT...DOPPLER RADAR INDICATED A LINE OF TRAINING
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. AROUND
THREE INCHES OF RAIN HAS ALREADY FALLEN WHICH MAY RESULT IN FLASH
FLOODING...ESPECIALLY IN EASTERN PUTNAM COUNTY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COOKEVILLE...CROSSVILLE...FAIRFIELD GLADE...ALGOOD...MONTEREY...CRAB
ORCHARD...SLATE SPRINGS...RICKMAN AND CLARKRANGE.

SCATTERED THUNDERSTORMS IN THE WARNED AREA WILL LEAD TO ADDITIONAL
RAINFALL AMOUNTS OF ANOTHER INCH OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3588 8472 3618 8563 3623 8557 3622 8556
      3624 8553 3626 8553 3626 8551 3629 8549
      3621 8491 3615 8491 3613 8487 3608 8483
      3610 8482 3609 8480 3605 8479 3600 8473
      3591 8468

$$

AL
060 
WGUS74 KOHX 111724
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 PM CDT WED MAY 11 2016

TNC035-049-133-141-111733-
/O.EXP.KOHX.FF.W.0010.000000T0000Z-160511T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OVERTON TN-CUMBERLAND TN-PUTNAM TN-FENTRESS TN-
1224 PM CDT WED MAY 11 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN OVERTON...NORTHERN
CUMBERLAND...CENTRAL PUTNAM AND SOUTHWESTERN FENTRESS COUNTIES HAS
EXPIRED...

THE HEAVY RAIN FROM TRAINING THUNDERSTORMS HAS ENDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT...HOWEVER A FEW ROADS MAY STILL
HAVE WATER OVER THEM. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES DUE TO HIGH WATER.

LAT...LON 3588 8472 3618 8563 3623 8557 3622 8556
      3624 8553 3626 8553 3626 8551 3629 8549
      3621 8491 3615 8491 3613 8487 3608 8483
      3610 8482 3609 8480 3605 8479 3600 8473
      3591 8468

$$

AL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 11, 8:43 AM CDT, 41 minutes earlier.

Area forecast discussion, May 11, 8:43 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
843 AM CDT WED MAY 11 2016

.UPDATE...
For Morning Discussion.

&&

.DISCUSSION...

Updated the forecast to increase precip chances and QPF along the
line of thunderstorms across the northern CWA. Flash flooding will
continue to be a threat through the morning hours, especially in
Sumner, Macon and Trousdale counties. Additionally, marginally
severe hail could be a threat this morning with some of the
stronger storms. Right now, everything appears below severe
limits.

Eventually this line should drift northward, so only updated the
grids/forecast through midday. Update out shortly.

&&

.AVIATION...
12Z TAF DISCUSSION.

A warm front is draped from the Bootheel area of Missouri
eastward through northern Middle Tennessee. Numerous showers and
thunderstorms are currently concentrated over northeast Middle
Tennessee and in the Upper Cumberland with Isolated thunderstorms
occurring in the Nashville area and along the Kentucky border back
into southeast Missouri. This activity has been moving from west
to east and will continue to do so over the next several hours.
The warm front is forecast to lift north this morning placing
Middle Tennessee well within the warm sector with primarily
scattered convection as we go through the day with little in the
way of a focus or trigger other than solar heating. Outside of
thunderstorms generally vfr conditions will prevail for the next
24 hours.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......AL
AVIATION........21
Hazardous weather outlook, May 11, 5:01 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CDT WED MAY 11 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-121015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
501 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS
NORTHERN MIDDLE TENNESSEE...MAINLY THIS MORNING.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY MAINLY
ACROSS AREAS ALONG AND NORTH OF I-40. A FEW STORMS COULD BE
STRONG TO POSSIBLY SEVERE WITH LARGE HAIL OR DAMAGING WINDS.
FLASH FLOODING IS ALSO POSSIBLE AS SOME AREAS RECEIVED BETWEEN 2
AND 6 INCHES OF RAINFALL TUESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE ON THURSDAY INTO THURSDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY.
AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR
POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN ON
THURSDAY INTO THURSDAY NIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINE DOWN

55

In the hours before

Special weather statement, May 11, 7:47 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 AM CDT WED MAY 11 2016

TNZ031>034-066-111345-
PUTNAM TN-CUMBERLAND TN-OVERTON TN-JACKSON TN-FENTRESS TN-
747 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...NORTHWESTERN
CUMBERLAND...JACKSON...CENTRAL PUTNAM AND SOUTHWESTERN FENTRESS
COUNTIES UNTIL 845 AM CDT...

AT 746 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM GAINESBORO TO MONTEREY...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...GAINESBORO...ALGOOD...MONTEREY...BAXTER...SLATE SPRINGS...
RICKMAN...GRIMSLEY...CRAWFORD AND CLARKRANGE.

LAT...LON 3600 8497 3620 8577 3645 8577 3625 8490
TIME...MOT...LOC 1246Z 284DEG 25KT 3624 8543

SHAMBURGER
Local storm report, May 11, 8:11 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      LAFAYETTE               36.52N  86.03W
05/11/2016                   MACON              TN   DEPT OF HIGHWAYS

            MULTIPLE ROADS CLOSED. MACON COUNTY HIGHWAY DEPARTMENT
            RECOMMENDS NO TRAVEL UNLESS ABSOLUTELY NECESSARY

&&

EVENT NUMBER OHX1600496

SHAMBURGER
Local storm report, May 11, 8:23 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      PORTLAND                36.59N  86.52W
05/11/2016                   SUMNER             TN   EMERGENCY MNGR

            HIGHWAY 52 AND HIGHWAY 259 UNDERWATER AND CLOSED

&&

EVENT NUMBER OHX1600497

SHAMBURGER
Local storm report, May 11, 8:28 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
828 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     HAIL             4 SE HERMITAGE          36.16N  86.57W
05/10/2016  E1.00 INCH       DAVIDSON           TN   COCORAHS

            DELAYED COCORAHS REPORT

&&

EVENT NUMBER OHX1600498

MR3
Special weather statement, May 11, 8:32 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 AM CDT WED MAY 11 2016

TNZ007>009-029-111415-
TROUSDALE TN-SUMNER TN-MACON TN-ROBERTSON TN-
832 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON...
SUMNER...WESTERN MACON AND WESTERN TROUSDALE COUNTIES UNTIL 915 AM
CDT...

AT 828 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM CROSS PLAINS TO PORTLAND...MOVING SOUTHEAST AT
40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...HARTSVILLE...WHITE HOUSE...WESTMORELAND...CROSS PLAINS...
PORTLAND...ORLINDA...MITCHELLVILLE...BLEDSOE CREEK STATE PARK...
COTTONTOWN...BETHPAGE...OAK GROVE AND BLACK JACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.

&&

LAT...LON 3665 8637 3661 8606 3632 8618 3635 8623
      3630 8626 3635 8627 3634 8629 3631 8630
      3632 8634 3632 8635 3634 8635 3636 8636
      3634 8639 3657 8692 3665 8686 3665 8659
      3663 8656 3665 8651
TIME...MOT...LOC 1328Z 292DEG 37KT 3654 8668

AL
Special weather statement, May 11, 8:43 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 AM CDT WED MAY 11 2016

TNZ066-111415-
CUMBERLAND TN-
843 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUMBERLAND COUNTY UNTIL
915 AM CDT...

AT 843 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAIRFIELD GLADE...OR 10 MILES EAST OF CROSSVILLE...MOVING EAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...SLATE SPRINGS...CUMBERLAND
MOUNTAIN STATE PARK AND LAKE TANSI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3590 8469 3590 8471 3585 8474 3583 8477
      3582 8481 3591 8509 3612 8502 3614 8488
      3608 8483 3610 8482 3609 8480 3605 8479
      3600 8472 3591 8468
TIME...MOT...LOC 1343Z 286DEG 40KT 3600 8486

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:17 PM CDTSpecial Weather StatementOHXStewart43 min
May 10, 7:51 PM CDTSevere Thunderstorm WarningOHXMontgomery24 min
May 10, 8:01 PM CDTTornado WarningOHXMontgomery29 min
May 10, 8:14 PM CDTSpecial Weather StatementOHXStewart46 min
May 10, 8:26 PM CDTTornado WarningOHXMontgomery34 min
May 10, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart34 min
May 10, 8:47 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson28 min
May 10, 9:06 PM CDTSevere Thunderstorm WarningOHXStewart24 min
May 10, 9:13 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery47 min
May 10, 9:16 PM CDTSpecial Weather StatementOHXRobertson44 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner27 min
May 10, 9:43 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner32 min
May 10, 9:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson24 min
May 10, 10:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson25 min
May 10, 10:12 PM CDTSevere Thunderstorm WarningOHXSumner33 min
May 10, 10:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner46 min
May 10, 10:40 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale40 min
May 10, 10:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner39 min
May 10, 11:11 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson34 min
May 10, 11:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson30 min
May 10, 11:53 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Wilson112 min
May 10, 11:58 PM CDTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner3 hr
May 11, 12:18 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson27 min
May 11, 12:44 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson31 min
May 11, 1:10 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson35 min
May 11, 1:33 AM CDTSpecial Weather StatementOHXSumner27 min
May 11, 1:39 AM CDTSpecial Weather StatementOHXDeKalb51 min
May 11, 1:43 AM CDTAreal Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson2 hr
May 11, 2:02 AM CDTSpecial Weather StatementOHXTrousdale28 min
May 11, 2:20 AM CDTAreal Flood AdvisoryOHXRobertson, Sumner115 min
May 11, 2:57 AM CDTSpecial Weather StatementOHXMacon, Smith, Sumner, Trousdale63 min
May 11, 3:45 AM CDTSpecial Weather StatementOHXJackson, Smith, Trousdale45 min
May 11, 4:03 AM CDTFlash Flood WarningOHXSmith, Trousdale117 min
May 11, 4:14 AM CDTFlash Flood WarningOHXSumner2 hr
May 11, 4:35 AM CDTSpecial Weather StatementOHXJackson, Smith40 min
May 11, 4:39 AM CDTSpecial Weather StatementOHXDavidson36 min
May 11, 5:55 AM CDTFlash Flood WarningOHXMacon, Smith, Sumner, Trousdale2 hr
May 11, 7:07 AM CDTSpecial Weather StatementOHXSumner23 min
May 11, 7:21 AM CDTSpecial Weather StatementOHXJackson24 min
May 11, 7:47 AM CDTSpecial Weather StatementOHXJackson, Putnam58 min
May 11, 7:54 AM CDTFlash Flood WarningOHXJackson, Macon, Robertson, Smith, Sumner, Trousdale4 hr
May 11, 8:32 AM CDTSpecial Weather StatementOHXSumner, Trousdale43 min
May 11, 8:41 AM CDTFlash Flood Warning EmergencyOHXMacon, Sumner, Trousdale4 hr
May 11, 8:43 AM CDTSpecial Weather StatementOHXCumberland32 min
May 11, 9:41 AM CDTSpecial Weather StatementOHXPutnam34 min
May 11, 11:57 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Robertson, Smith, Sumner and 2 more6 hr

Nearby

Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.